# SDR CALA0700434

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 60,978 hours, 32,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 65C80735183
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR CHANNEL AT FORWARD LOWER STOP.  REPAIRED IAW SRM 51-40-02.
